# SDR ASAA2016101118278

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 57,451 hours, 26,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING TC 78233001, FOUND FWD AND REAR OVERHEAD LIGHTS, L1 OUTSIDE LIGHT, L1 ABOVE AND SIDE LIGHTS, L2 OUTSIDE LIGHT, L2 OVERDOOR AND SIDE LIGHT, R2 OUTSIDE LIGHT, AND R2 SIDE LIGHT DID NOT STAY ON FOR NECESSARY 15 MINUTES.  ACFT GROUNDED.  REMOVED AND REPLACED THE POWER SUPPLY BATTERY PACKS IAW AMM 33-21-06-960-805. OPS CHECKED ACCOMPLISHED.
